Arkiv för Matematik

  • Ark. Mat.
  • Volume 29, Number 1-2 (1991), 285-305.

Convolution equations in domains of Cn

Ragnar Sigurdsson

Full-text: Open access

Article information

Ark. Mat. Volume 29, Number 1-2 (1991), 285-305.

Received: 11 November 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1991 © Institut Mittag-Leffler


Sigurdsson, Ragnar. Convolution equations in domains of C n . Ark. Mat. 29 (1991), no. 1-2, 285--305. doi:10.1007/BF02384343.

Export citation


  • Azarin, V. S., On the asymptotic behavior of subharmonic functions of finite order, Math. USSR Sb. 36 (1980), 135–153.
  • Azarin, V. S. and Giner, V. B., The structure of limits sets of entire and subharmonic functions, Teor. Funktsiî Funktsional. Anal. i Prilozhen. 38 (1982), 3–12 (in Russian).
  • Berenstein, C. A. and Struppa, D. C., Complex analysis and mean-periodicity, Report, University of Maryland (1988).
  • Ehrenpreis, L., Solutions of some problems of division IV, Amer. J. Math. 82 (1960), 522–588.
  • Ehrenpreis, L., Fourier analysis in several complex variables, Wiley Interscience, (1970).
  • Hörmander, L., On the range of convolution operators, Ann. of Math. 76 (1962), 148–170.
  • Hörmander, L., Supports and singular supports of convolutions, Acta Math. 110 (1963), 279–302.
  • Hörmander, L., Convolution equations in convex domains, Inventiones Math. 4 (1968), 306–317.
  • Hörmander, L., An introduction to complex analysis in several variables, North-Holland Publ. Comp., 1979.
  • Hörmander, L., The analysis of linear partial differential operators, I and II, Springer-Verlag, 1983.
  • Hörmander, L. and Sigurdsson, R., Limit sets of plurisubharmonic functions, Math. Scand. 65 (1989), 308–320.
  • Krasičkov-Ternovskiî, I. F., Invariant subspaces of analytic functions I, Spectral analysis on convex regions, Math. USSR Sb. 16 (1972), 471–500; II. Spectral synthesis of convex domains, Math. USSR Sb. 17 (1972), 1–29.
  • Lelong, P. and Gruman, L., Entire functions of several complex variables, Springer-Verlag, 1986.
  • Levin, B. Ja., Distribution of zeros of entire functions, Translations of Math. Monographs 5, American Math. Society, Providence, 1960.
  • Malgrange, B., Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955–56), 271–355.
  • Malgrange, B., Sur les équations de convolution, Rend. Sem. Mat. Univ. Politec. Torino 19 (1959–60), 19–27.
  • Martineau, A., Sur les fonctionelles analytiques et la transformation de Fourier-Borel, J. Anal. Math. 11 (1963), 1–164.
  • Martineau, A., Équations différentielles d'ordre infini, Bull. Soc. Math. France 95 (1967), 109–154.
  • Meril, A. and Struppa, D. C., Convolutors of holomorphic functions, in: Complex Analysis II, Lecture Notes in Math. 1276 pp. 253–275. Springer-Verlag, Berlin-New York, 1987.
  • Moržhakov, V. V., Convolution equations of functions holomorphic in convex domains and on convex compacta, Math. Notes 16 (1975), 846–851.
  • Moržhakov, V. V., On epimorphicity of a convolution operator in convex domains of C1, Math. USSR Sb. 60 (1988), 347–364.
  • Napalkov, V. V., An equation of convolution type in tube domains of C2, Math. USSR Izvestija 8 (1974), 452–462.
  • Napalkov, V. V., On a uniqueness theorem in the theory of functions of several complex variables, and homogeneous equations of convolution type in tube domains of Cn, Math. USSR Isvestija 10 (1976), 111–126.
  • Napalkov, V. V., Convolution equations in multidimensional spaces, Math. Notes 25 (1979), 393–400.
  • Ronkin, L. I., Entire functions, in: G. M. Khenkin (ed.), Several complex variables III, Encyclopaedia of Mathematical Sciences, vol. 9, pp. 1–30. Springer-Verlag, Berlin-Tokyo, 1989.
  • Schaefer, H. H., Topological vector spaces, Springer-Verlag, Berlin-New York, 1970.
  • Sigurdsson, R., Growth properties of analytic and plurisubharmonic functions of finite order, Math. Scand. 59 (1986), 234–304.
  • Wiegerinck, J. J., Growth properties of Paley-Wiener functions on Cn, Nederl. Akad. Wetensch. Proc. A 87 (1984), 95–112.